# SDR SWAA2022092743522

- Difficulty date: August 18, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SKIN RIB ON L/E STA 105.26 AT RT HORIZONTAL STABILIZER 2022-441103 / [01] REPLACED RIB LOC. LEADING EDGE STA 105.26 AT RT HORIZONTAL STABILIZER B737-700 SRM 51-10-02 ITEM:9; SRM 51-40-02 AND DWG 186A1001; SHEET:10 REV:A SHEET 10; SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
